# SDR DALA2023101108348

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 16,806 hours, 1,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 EMER GREEN RUNNINGMAN DOESNT TURN OFF1L 2R 3R. CORRECTIVE ACTION: RESET CIDS 1-2. LGCIU 1-2 OPS CHECKED SIGNS NML. (0010528)
